Affine term structure as multi-soliton

Access this Article

Author(s)

Abstract

In the real market, the term structure of forward rates exhibits some humps. The quadratic Gaussian term structure models or affine term structure models well explain this phenomena. In this research, we give a new insight, where we understand the humps as multi-soliton that are related to KdV solitons.

Journal

  • JSIAM Letters

    JSIAM Letters 6(0), 17-20, 2014

    The Japan Society for Industrial and Applied Mathematics

Codes

  • NII Article ID (NAID)
    130004540626
  • Text Lang
    ENG
  • ISSN
    1883-0609
  • Data Source
    J-STAGE 
Page Top